# SDR SWAA2022032232370

- Difficulty date: September 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 26,303 hours, 11,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 143A948534
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RBL 24 STA 500I SIDE WALL ATTACH POINT HAS CORROSION AS MARKED. / REMOVED AND REPLACED FWD CARGO RBL 24 STA 500I SIDEWALL ATTACH POINT IAW SRM 51-40-02-0G-0; DWG 143A9481 ID: 0017 REV - . OUT OF LIMITS NO WRITTEN LIMITS FOUND IN SRM
